You just can't do things like that. That is EVEN MORE
dangerous. Unless you have been properly diagnosed as needing an anti-coagulant, taking one is quite likely to give you all sorts of serious problems up to and including internal bleeding, hemorrhage, liver failure, stroke and sudden death.
Taking a powerful anti-coagulant is not something to do lightly and without regard to your blood chemistry, and indeed liver function. My foster son is currently struggling with liver failure. Trust me you don't want to go there.
Please go to a sympathetic doctor as soon as possible tell them what you have been doing, and why, and get proper blood tests done. Even if they don't want to prescribe, at very least they should be prepared to do the bloodwork for you to make sure you don't kill yourself.
If you can't do this properly then please stop now, because you are potentially putting your life in jeopardy.